very bad hay fever and swelling of Eyes

Hi,

I have been through the wilson Protocol and now my temperature is stable at a dead on 98.6 all day. I am taking 1.5 grains of NDP per day on rising. I was only able to tolerate 100 of NHS T4 before any more would cause me to be severely short of breath. I could nog tolerate NDP as I would come out in a rash.

Coming down from the ST3 I managed to go as low and 15 MCR x 2 per day ie 15 in the morning and 15 12 hours later.

I believe it was Rod who suggested that the wilson protocol will cause havoc with my adrenals. This may have happened. I now noticed as I was lowering my T3 dose my eyes became very baggy and black rings appeared and I then developed this dreaded itch in my eyes and they are red roar. I started taking 25mg of DHEA and 10 mg pf pregnenalone which sort so helps but my my eyes are water so mush I cannot see. I think somehow I have developed an allergy as my adrenals are so low. any help especially from Rod would be appreciated.

Yours

John C

1 Reply

oldestnewest
  • Hi John

    Sorry you had no replies to your question.

    It may be that no one else had experienced this, or perhaps the question was missed. :(

    L

    x

You may also like...